<  Back to the Polytechnique Montréal portal

Numerical stability and error analysis for the incompressible Navier-Stokes equations

Serge Prudhomme and J. T. Oden

Article (2002)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/33887/
Journal Title: Communications in Numerical Methods in Engineering (vol. 18, no. 11)
Publisher: Wiley
DOI: 10.1002/cnm.536
Official URL: https://doi.org/10.1002/cnm.536
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:25
Cite in APA 7: Prudhomme, S., & Oden, J. T. (2002). Numerical stability and error analysis for the incompressible Navier-Stokes equations. Communications in Numerical Methods in Engineering, 18(11), 779-787. https://doi.org/10.1002/cnm.536

Statistics

Dimensions

Repository Staff Only

View Item View Item